# SDR QXEA9901167

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 15635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CORROSION ALONG LENGTH OF STRINGER 30 BETWEEN FRAME 15635 AND 16060.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 8 AND 9, PARAGRAPHS 3C AND 4B.
